This morning I woke up to a slightly elevated level – 6.1, after going to bed at 5.8 just after eating a carb packed kebab (I’d been out drinking so I ended the night with some carbs to prevent a hypo while I slept). I took my usual correction for this – 1.5 units of NovaRapid and thought nothing of it. When I was tapping away on my laptop an hour later, I suddenly lost the strength to carry on typing. I was tired and drained, so I closed the lid to my laptop and lay my head down. An immeasurable moment of time passed with me staring into space before I broke through the fog and realised I was beginning to hypo. I grabbed my monitor and tested; 4.1. Good. I caught it early but alas, there was still insulin I’d injected into me that was going to peak in another 45 minutes. I had a jelly bean. I lay back down. I had another jelly bean. That would usually be more than enough to bring me up to a healthy range (I’m really sensitive to carbs and sugar!), but how much was I going to keep dropping until the NovaRapid had reached it’s peak? I kicked the covers off me as the hypo sweats began. I blew air onto my face. I had another jelly bean. Tested again. 4.3. Better but still dropping. I had another jelly bean. Was it too much? I never usually need 4. What if I’m over treating? What if I’m still dropping? I put the TV on to pass the painstakingly slow time. The shakes began to slow. The sweats started to dissolve. The strength began to come back. At the 2 hour mark, I was 4.7. Phew. Perfect. So then I stood up, got dressed, and went to make breakfast like any regular person.